RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tu, J S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:40
Abstract pages:134
Full texts:15
References:28

http://www.mathnet.ru/eng/person121750
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Yu. N. Khanin, E. E. Vdovin, A. Mishchenko, J. S. Tu, A. Kozikov, K. S. Novoselov, R. V. Gorbachev, “Selective spectroscopy of tunneling transitions between the Landau levels in vertical double-gate graphene-boron nitride-graphene heterostructures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 104:5 (2016),  342–348  mathnet  elib; JETP Letters, 104:5 (2016), 334–340  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021